Minimal group congruences need not be smallest.
Semigroup forum, Tome 5 (1972), pp. 273-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1972__5_133946,
author = {B.M. Schein},
title = {Minimal group congruences need not be smallest.},
journal = {Semigroup forum},
pages = {273--276},
year = {1972},
volume = {5},
zbl = {0261.20051},
url = {http://geodesic.mathdoc.fr/item/SF_1972__5_133946/}
}
B.M. Schein. Minimal group congruences need not be smallest.. Semigroup forum, Tome 5 (1972), pp. 273-276. http://geodesic.mathdoc.fr/item/SF_1972__5_133946/